Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: getting off of nardil... tips? pallor

Posted by ace on August 17, 2009, at 2:47:30

In reply to getting off of nardil... tips?, posted by pallor on July 25, 2009, at 15:07:05

> hello.
> in june (after a couple of years on a very high dose of nardil, in combination with other drugs), i began having suicidal ideation, was struggling to get out of bed, etc. my psychiatrist had me taper off of nardil very quickly-- within 2 weeks-- and i took my last dose on july 1st.
> *i feel better mentally than i have in years (for any length of time).* physically though, i am going through hell.
> i am wondering if anyone else who's gotten off of nardil (or is in a similar situation) has any insight into the withdrawal process. the nausea & headaches are really, really awful, and any tips on getting through this would be appreciated.
> thank you!

Can I just confirm: you are having no periods of the original depression that you took Nardil for?

How quick was the onset of your physical symptoms?

Hang in there!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:ace thread:908525